Access count of this item: 188

Files in This Item:
File Description SizeFormat 
0907-2.pdf599.54 kBAdobe PDFView/Open
Title: 双曲型空間の極小曲面の表現公式について(部分多様体論とその周辺)
Authors: 國分, 雅敏  KAKEN_name
Author's alias: KOKUBU, MASATOSHI
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 907
Start page: 12
End page: 21
Appears in Collections:0907 部分多様体論とその周辺

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.